# SDR SWAA051663

- Difficulty date: June 6, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 681 hours, 376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10107451
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN LENS MISSING.  REMOVED AND REPLACED EXIT SIGN PER MM.
